You are searching about Decreased Blood Flow To The Heart Tissue Can Result In, today we will share with you article about Decreased Blood Flow To The Heart Tissue Can Result In was compiled and edited by our team from many sources on the internet. Hope this article on the topic Decreased Blood Flow To The Heart Tissue Can Result In is useful to you.
New Blue Pill Risks
Scientific research has recently identified three new risks associated with the use of Viagra. These are permanent vision loss, interruption of the heart’s electrical rhythm and increased clotting factor. The last two caused death by cardiac arrest and heart attack (myocardial infarction). Viagra’s labeling refers to risks associated with vision impairment, dangerously low blood pressure when taken with nitrites, and hearing loss.
There are less than 100 cases of permanent blindness caused by Viagra. There are fewer than 7,000 cases of cardiac death associated with Viagra use. The risks are increased for men with heart disease, high blood pressure, diabetes, high cholesterol and high lipoprotein levels. Viagra’s interaction with statins is a problem, especially for men with heart disease. Men after a heart attack are in a dangerously high-risk group. Some scientists recommend that men after a heart attack not use Viagra.
Pfizer received FDA approval for Viagra in 1989. This product created a two billion dollar market for the treatment of erectile dysfunction (ED). Pfizer claims to have 30 million users to date.
Risks to vision:
FDA clinical trials have identified a temporary side effect of visual impairment associated with light sensitivity and blue-green distortion. These warnings can be found on the package label.
The University of Minnesota published evidence linking Viagra to non-arteritic ischemic optic neuropathy (NAION). NAION is described as an “eye stroke”, which occurs when blood flow to the optic nerve is interrupted. Of the 42 reports of blindness, 38 were related to blindness from Viagra and the other four related to Cialis.
Because of this association, the FDA is in discussions to revise package warnings to include the risk of permanent blindness. Pfizer’s position is that the incidence of Viagra-induced NAION is lower than that seen in the general population and cannot be directly related to Viagra use.
The onset of permanent blindness occurs within 24 to 36 hours after taking Viagra. There is an anatomical predisposition to permanent vision loss identified by a low cup-to-disc ratio. This ratio is an expression of the blood flow at the junction of the optic nerve and the eyeball. Patients with a low ratio have a higher risk of vision loss when using Viagra. High blood pressure, cholesterol, blood lipids and diabetes increase the risk of permanent vision loss.
Viagra constricts the vestals in the eye, causing an interruption of normal blood flow at the optic nerve junction. Some patients experience temporary visual impairment, while others experience permanent vision loss.
As of July 1999, one year after Viagra was launched, an estimated 16 million men worldwide were taking Viagra. According to data in the Journal of the American Medical Association, 564 deaths had been reported by that date.
The number of cardiac deaths associated with Viagra, Cilias and Levitra is poorly reported. Extrapolating the above data and taking into account the increased number of users indicates that there have been 7,000 to 10,000 Viagra-related heart attack deaths to date. The numbers above refer to Viagra only. The total for all three ED products would be much higher.
It is difficult to recognize the role of Viagra in cardiac death. Pfizer, Ely Lily and Glaxo Smith Kline manufacture Viagra, Cialis and Levitra. These pharmaceutical giants are motivated to minimize the importance of reporting and manipulate data related to their products. Post-release reporting is not the same caliber as FDA approval trials. Once a drug is on the market, it is difficult to contradict FDA study data with case studies.
The Viagra label warns against using it together with nitrates used by heart patients with advanced heart disease to relieve angina (chest pain). Both nitrates and Viagra are vasodilators that relax blood vessels and allow greater blood flow through compromised coronary arteries. In combination, this can lead to insufficient blood supply to vulnerable coronary arteries due to dangerously low blood pressure. You can think of it as an overdose of vasodilators. Lack of adequate blood supply can lead to myocardial infarction (heart attack), myocardium means heart tissue, and infarction means cessation of blood flow.
There are two additional cardiac risks that are currently poorly recognized. The first affects heart patients, and the second affects men without a history of heart disease. Both caused cardiac deaths.
Men with heart disease:
Cardiac deaths fall into two categories, cardiac arrest, which is the interruption of the heart’s electrical rhythm, and infarction, the cessation of blood flow to the tissue of the heart shell due to blockage of the coronary artery, usually by a blood clot. This risk is related to the electrical rhythm of the heart. There is an interaction between Viagra and common heart medications. The danger is related to the interruption of the normal electrical impulses that cause the heart to beat, which can lead to cardiac arrest.
In the normal cycle of heart contraction and rest, there is a regeneration of the electrical potential during the rest period that prepares the heart for the next contraction. This regeneration of electrical potential is called repolarization. It is most critical in the contraction of the ventricles because these chambers are considered the main pumping component of the heart. The mineral calcium plays a major role in repolarization.
Common heart medications that work with Viagra are statins, such as Zocore and Lipator, calcium channel blockers such as Norvasc and Lotrel, and over-the-counter antihistamines. Viagra in combination with these drugs in men with heart disease causes a prolonged QT (repolarization) segment which can lead to cardiac arrest.
This is the conclusion of a scientific study at the University of Montreal, Québec, Canada. The language is a little technical, but you can understand.
Sildenafil (Viagra) blocks IKr and prolongs cardiac repolarization (QT) at concentrations seen after drug overdose (elevated doses, ie 100 mg Viagra) or in the presence of impaired drug elimination (poor renal function). Clinical attention to prolongation of the QT interval and induced ventricular tachyarrhythmia (irregular heartbeat) is justified in patients with hepatic (liver) or renal (kidney) insufficiency or suffering from the syndrome of prolonged QT interval (post heart attack – heart disease) and in patients on multi – drug regimens (thinking of a typical heart patient).
Men without cardiac history:
This risk is associated with clotting factors that cause increased clotting in healthy men as well as men with heart disease that caused myocardial infarction (heart attack) in both groups. It is difficult to sort out the causes of death because the pattern is the same for people not using Viagra.
Researchers have identified an unexpected effect of a group of drugs thought to reduce clotting. The research led to a result that dramatically surprised the researchers. Biochemical cGMP was thought to reduce the clotting factor in past research. However, this new research found that its initial effect was to increase the clotting factor and then decrease it. Earlier research pointed to a later effect of the reduction. Scientists have identified a dramatic increase in initial clotting (platelet aggregation) when Viagra is taken. This is how they characterized the effect. “It’s similar to an external wound. Platelets initially react by becoming sticky and pooling (clotting) to stop blood loss. When this phase is over, platelets reduce clotting to allow blood flow to heal the wound.”
This elevated clotting factor combined with moderately narrowed (ischemic) arteries can cause a heart attack. Men thought to be healthy may actually be at risk for a cardiac event. Research has shown that men in their twenties have 50% to 70% blockage. This along with Viagra’s enhanced clotting effect is like Russian roulette. You don’t know if your make up will cause a fatal event.
On October 18, 2007, the FDA announced labeling changes for Viagra to include sudden hearing loss. Two-thirds of hearing loss cases resulted in permanent hearing loss. Minimal scientific research has been conducted into the causes of hearing loss in Viagra users. Other diseases attribute hearing loss to reduced blood supply. Given the vascular constriction documented in NAION blindness above, it seems obvious that this effect can be the cause of hearing loss.
Video about Decreased Blood Flow To The Heart Tissue Can Result In
You can see more content about Decreased Blood Flow To The Heart Tissue Can Result In on our youtube channel: Click Here
Question about Decreased Blood Flow To The Heart Tissue Can Result In
If you have any questions about Decreased Blood Flow To The Heart Tissue Can Result In, please let us know, all your questions or suggestions will help us improve in the following articles!
The article Decreased Blood Flow To The Heart Tissue Can Result In was compiled by me and my team from many sources. If you find the article Decreased Blood Flow To The Heart Tissue Can Result In helpful to you, please support the team Like or Share!
Rate Articles Decreased Blood Flow To The Heart Tissue Can Result In
Rate: 4-5 stars
Search keywords Decreased Blood Flow To The Heart Tissue Can Result In
Decreased Blood Flow To The Heart Tissue Can Result In
way Decreased Blood Flow To The Heart Tissue Can Result In
tutorial Decreased Blood Flow To The Heart Tissue Can Result In
Decreased Blood Flow To The Heart Tissue Can Result In free
#Blue #Pill #Risks